Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2014, 6:53 PM EDT for Crawford County, Upson County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 20, 2014, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crawford County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
237
WUUS52 KFFC 202253
SVRFFC
GAC079-293-202330-
/O.NEW.KFFC.SV.W.0124.140620T2253Z-140620T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LOGTOWN
OR 5 MILES SOUTHEAST OF THOMASTON...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3274 8427 3285 8427 3288 8419 3276 8408
3273 8426
TIME...MOT...LOC 2253Z 340DEG 5KT 3283 8421
$$1 follow-up statement
957
WWUS52 KFFC 202317
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT FRI JUN 20 2014
GAC079-293-202326-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-140620T2330Z/
UPSON GA-CRAWFORD GA-
717 PM EDT FRI JUN 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CRAWFORD AND
SOUTHEASTERN UPSON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED
TO PRODUCE LARGE HAIL OR DAMAGING WIND.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3274 8427 3285 8427 3288 8419 3276 8408
3274 8426
TIME...MOT...LOC 2316Z 340DEG 5KT 3280 8420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 20, 2:59 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EDT FRI JUN 20 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... UPPER RIDGE HAS BEGUN SHIFTING TO THE SOUTHWEST...LOSING ITS GRASP ON THE AREA. UNLIKE YESTERDAY WHERE ACTIVITY SEEMED CONFINED TO NORTH GEORGIA...WITH NO PARTICULAR FOCUS FOR DEVELOPMENT TODAY...HAVE CONTINUED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA THROUGH TONIGHT. ALREADY HAVE GOOD THUNDERSTORM COVERAGE IN THE GREATER ATL METRO AREA AND IN THE SE CWA. MAIN CONCERNS WILL BE DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. SOME STORMS MAY BE STRONG TO SEVERE. HEAVY RAIN IS ALSO A CONCERN...AND WITH LITTLE OVERALL MOVEMENT TO THESE STORMS...LOCALIZED FLOODING MAY BE POSSIBLE. EXPECT BETTER CHANCES FOR THUNDERSTORMS ON SATURDAY WITH THE HIGH RETREATED FROM THE AREA AND AS A SHORT WAVE APPROACHES FROM THE NORTH. FRONTAL BOUNDARY IS EXPECTED TO SINK SOUTHWARD THROUGH THE TENNESSEE VALLEY...AND APPROACH NORTH GEORGIA. THERE IS SOME QUESTION ABOUT HOW FAR SOUTH IT WILL MAKE IT SATURDAY...BUT THERE IS AMPLE ENOUGH MOISTURE ACROSS THE AREA TO SUPPORT SCATTERED THUNDERSTORMS. AS SURFACE LOW MOVES OFF THE CAROLINA COAST INTO SUNDAY...THE INFLUENCE OF THE FRONT WILL BE SEEN MORE ACROSS CENTRAL GEORGIA...AND HAVE KEPT POPS HIGHEST THERE AND ALONG THE EASTERN CWA BORDER AS A RESULT. DIURNALLY DRIVEN TRENDS IN COVERAGE EXPECTED...WITH ALL OR MOST OF THE ACTIVITY DIMINISHING INTO THE OVERNIGHT HOURS SATURDAY NIGHT AND SUNDAY NIGHT. HAVE GENERALLY GONE WITH A GUIDANCE BLEND FOR TEMPERATURES. CLOUD COVER AND PRECIPITATION ACTIVITY WILL KEEP HIGHS A DEGREE OR TWO COOLER THAN WHAT THE AREA HAS SEEN THE LAST FEW DAYS...AND EXPECT THIS CLOSER-TO-SEASONAL-NORMS TREND TO CONTINUE INTO THE EXTENDED PERIODS. 31 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE UPPER LEVEL FLOW BECOMES WNW BY SATURDAY NIGHT AND CONTINUES INTO MONDAY AND THEN BECOMES WSW INTO THURSDAY WITH THE UPPER PATTERNS SLIGHTLY DIFFERENT BETWEEN THE GFS AND EUROPEAN THURSDAY AND FRIDAY. THIS WILL GIVE POTENTIAL FOR SHORT WAVE ENERGY TO MOVE ACROSS THE AREA. A STATIONARY FRONT OR SURFACE TROUGH IS FORECAST TO BE ACROSS CENTRAL GA OR SO SUNDAY AND MONDAY BEFORE DISSIPATING. AMPLE MOISTURE AND INSTABILITY IS FORECAST ACROSS THE AREA THROUGH MUCH OF THE EXTENDED PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED...MOST SO FROM MONDAY ON...AND MOST SO DURING THE AFTERNOON AND EVENING. TEMPERATURES VARYING ONLY SLIGHTLY WITHIN A FEW DEGREES OF NORMAL. BDL && AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA THIS AFTERNOON. HAVE CONTINUED MENTION OF VCSH AT ALL TAF SITES...AND WILL CONTINUE TO MONITOR TO SEE IF A TEMPO FOR -TSRA IS NECESSARY. NW WINDS EXPECTED THROUGH THE PERIOD...DIMINISHING TO NEAR CALM OVERNIGHT...AND INCREASING TO 8-10KT BY LATE MORNING SATURDAY. COVERAGE CONFIDENCE FOR CONVECTION IS HIGHER FOR SATURDAY...AND HAVE INCLUDED A PROB30 FOR 19-23Z FOR -TSRA. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 69 93 / 20 20 20 30 ATLANTA 73 90 71 90 / 20 30 20 20 BLAIRSVILLE 65 85 64 86 / 20 30 20 30 CARTERSVILLE 69 90 67 89 / 20 30 20 20 COLUMBUS 74 95 73 93 / 20 30 20 30 GAINESVILLE 71 90 70 89 / 20 30 20 30 MACON 70 95 70 93 / 20 30 20 30 ROME 69 89 67 89 / 20 40 20 20 PEACHTREE CITY 69 91 68 91 / 20 30 20 20 VIDALIA 73 96 73 93 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....20 AVIATION...31
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT. WEATHER HAZARDS EXPECTED.. STRONG GUSTY WINDS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 20, 5:42 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUN 20 2014
GAZ069-081-202215-
542 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN UPSON AND CRAWFORD COUNTIES UNTIL 615 PM
EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHWEST OF ROBERTA...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBERTA. REMAIN INDOORS UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3268 8415 3284 8419 3285 8412 3285 8410
3270 8398 3268 8410 3268 8411 3267 8413
TIME...MOT...LOC 2142Z 337DEG 9KT 3280 8412Special weather statement, Jun 20, 6:13 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUN 20 2014
GAZ080-093-202245-
613 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 645 PM EDT...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL STRONG THUNDERSTORMS NEAR GARDEN VALLEY...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON AND TAYLOR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HICKS...POTTERVILLE...REYNOLDS...
GARDEN VALLEY...WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...
IDEAL...MONTEZUMA AND OGLETHORPE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3227 8422 3229 8422 3230 8424 3246 8425
3259 8411 3237 8395 3225 8405
TIME...MOT...LOC 2213Z 331DEG 7KT 3246 8414Local storm report, Jun 20, 6:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 ENE ORCHARD HILL 33.19N 84.17W
06/20/2014 E1.00 INCH SPALDING GA PUBLIC
&&
EVENT NUMBER FFC1400719
JLFSpecial weather statement, Jun 20, 6:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI JUN 20 2014
GAZ095-202300-
637 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HOUSTON COUNTY UNTIL 700 PM EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOUSTON LAKE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HOUSTON COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HOUSTON LAKE...PERRY...SAND BED...GROVE PARK...
CLINCHFIELD...GROVANIA...HAYNEVILLE AND ELKO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3234 8377 3250 8377 3252 8375 3254 8367
3237 8355 3236 8357 3232 8367
TIME...MOT...LOC 2237Z 345DEG 8KT 3248 8369Special weather statement, Jun 20, 6:44 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUN 20 2014
GAZ003-004-202315-
644 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WHITFIELD AND CATOOSA COUNTIES UNTIL 715 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR RINGGOLD...MOVING SOUTHEAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND CATOOSA COUNTIES...INCLUDING
AREAS AROUND SALEM...COHUTTA...RINGGOLD...GRAYSVILLE...VARNELL...
DALTON...ROCKY FACE...DAWNVILLE AND TUNNEL HILL. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS.
&&
LAT...LON 3499 8495 3480 8485 3478 8486 3479 8487
3476 8487 3473 8496 3483 8508 3498 8517
3499 8516
TIME...MOT...LOC 2244Z 337DEG 7KT 3492 8506Special weather statement, Jun 20, 6:50 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EDT FRI JUN 20 2014 GAZ069-081-202315- 650 PM EDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN UPSON AND CRAWFORD COUNTIES UNTIL 715 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF THOMASTON...MOVING SOUTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS UPSON AND CRAWFORD COUNTIES...INCLUDING AREAS AROUND LOGTOWN AND SALEM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. && LAT...LON 3276 8407 3271 8421 3286 8428 3288 8419 TIME...MOT...LOC 2250Z 330DEG 8KT 3283 8419
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jun 19, 8:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jun 19, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 42 min |
| Jun 19, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 25 min |
| Jun 19, 8:45 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 20, 1:21 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jun 20, 1:43 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 20, 2:01 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 20, 2:12 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Jun 20, 2:45 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Jun 20, 2:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 20, 2:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jun 20, 3:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 20, 3:08 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jun 20, 3:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 20, 3:22 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| Jun 20, 3:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 20, 5:34 PM EDT | Special Weather Statement | FFC | Schley | 26 min |
| Jun 20, 5:42 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 20, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 42 min |
| Jun 20, 6:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jun 20, 6:37 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 20, 6:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Jun 20, 6:50 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jun 20, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 33 min |
| Jun 20, 7:09 PM EDT | Flash Flood Warning | FFC | Catoosa | 6 hr |
| Jun 20, 7:29 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 20, 7:40 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.